U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Can breast cancer radiation treatment cause stomach issues?

2 doctor answers7 doctors weighed in
Dr. Roger Macklis
Radiation Oncology 39 years experience
Usually not: Gi symptoms during breast cancer radiotherapy are uncommon but not unheard of, especially for right-sided cancers where some of the liver may be in the lower part of the field. Ask your radiation doctor to see how much liver is being irradiated and if it can be minimized. More often this problem is related to chemo or hormonal treatment or a diet supplement.
Dr. Joseph Woods
Pathology 28 years experience
Not likely.: Although anybody can have any reaction to anything, this is not likely. It would be more likely for a chemotherapeutic agent to do something like this.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 29-year-old member asked:

Can breast cancer radiation treatment cause permanent stomach problems?

1 doctor answer2 doctors weighed in
Dr. Richard Orr
Surgical Oncology 44 years experience
Very unusual: Only a small dose of radiation reaches the stomach.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.